MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Model Number IPN038320
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported the ars syringe was found leaking during patient puncture.No patient harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn #(b)(4).The customer returned an opened kit containing various components including an arrow raulerson syringe (ars) and introducer needle for evaluation.Visual analysis revealed one large crack on the needle hub.Microscopic examination confirmed the defect.The returned needle was functionally tested in accordance with the instructions-for-use (ifu) provided with this kit.The ifu states, "insert introducer needle with attached arrow raulerson syringe into vein and aspirate." the returned introducer needle was connected to the returned ars syringe to functionally test.When the syringe and needle were used to aspirate, air bubbles entered the syringe body.When the syringe and needle were used to expel water, small droplets of water appeared from the cracks in the hub.The ars was also used to aspirate and purge water.No leaks were detected.The hub of the needle was tested with the male luer gage and was within the specified range.This indicates that the luer conforms to iso 594-1:1986.A device history record review was performed with one potentially relevant finding.A non-conformance was initiated for a needle cannula detachment from the hub.However, as this was not observed in the returned sample, this finding was not relevant.The reported complaint cracked needle hub was confirmed by a complaint investigation on the returned sample.The returned introducer needle containing one large crack on the hub.Further investigation of this issue is being conducted under a capa.The capa failure investigation indicates that the probable cause is design related.Corrective actions have not yet been implemented.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12348602
Report Number3006425876-2021-00771
Device Sequence Number5189802
Product Code MPB
UDI-Device Identifier10801902139204
UDI-Public10801902139204
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/16/2022
Device Model NumberIPN038320
Device Catalogue NumberCS-25122-F
Device Lot Number71F20H1643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2021
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1